# SDR SIMA20141027011

- Difficulty date: October 27, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,482 hours, 32,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14567128671
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BELLY PANEL SUPPORT FLANGE IS CRACKED IN THE LT MLG WELL AT FRAME 49.  R & R CTR BELLY SUPPORT ANGLE AT LT FRAME 49 IAW ETN-EM-53-142.
